Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The classification of maps of surfaces


Authors: David Gabai and William H. Kazez
Journal: Bull. Amer. Math. Soc. 14 (1986), 283-286
MSC (1985): Primary 57M12; Secondary 14H30
MathSciNet review: 828827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M12, 14H30

Retrieve articles in all journals with MSC (1985): 57M12, 14H30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15442-X